# SDR SIMA0922

- Difficulty date: April 1, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 67346
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3618 - OVERHEAD EMERGENCY LIGHTS OUT AT ROW 7.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY.  OPS CHECK GOOD.  (M)
